MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter and test strips have been requested for return.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
We received an allegation of questionable inr result with coaguchek xs meter serial number: (b)(6) compared to a second coaguchek xs meter serial number: (b)(6).At 9:52 am, the result from meter serial number: (b)(6) was 5.4 inr using test strip lot 68883611 with expiration date 30-sep-2024.At 10:03 am, the result from meter serial number: (b)(6) was 4.0 inr using test strip lot 70302411.The patient's therapeutic range is 2.0-3.0 inr.
 
Additional Manufacturer Narrative
The meter was provided for investigation.The reporter's meter was provided for investigation where it was tested using retention strips and retention controls.Level 1 testing results (qc range = 1.0 - 1.4 inr): qc 1: 1.2 inr level 2 testing results (qc range = 2.3 - 3.5 inr): qc 2: 2.8 inr the obtained qc values were in the allowed range of the used combination strip lot - qc lot.All measurements were without error messages.The results alleged by the customer were observed in the meter¿s patient result memory.However, the customer alleged that the result occurred at 10:03 am but it was observed in the meter's patient result memory at 9:03 am.Medwatch fields d9 and h3 have been updated.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18687985
Report Number1823260-2024-00404
Device Sequence Number20428027
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number04625315160
Device Lot Number70302411
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date02/12/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient SexMale